# SDR SWIA971040

- Difficulty date: December 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Engine: Ge CF343A1
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Thermo Switch
- Condition: Failed
- Location: Rt Bleed
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BLEED AIR DUCT RED MESSAGE.  RETURNED TO SLC.  REMOVED AND REPLACED THERMO SWITCH AT 56 WK AND 58SF IAW MM 36-12-00, OPS CHECKS GOOD.
